Kirkland Signature Extra Strength Acetaminophen 500 mg., 1,000 Caplets
loading
loading
Product Information
Kirkland Signature Extra Strength Acetaminophen 500 mg., 1,000 Caplets
Product category
Health & Beauty > Health Care > Over-the-Counter Medications & Treatments > Pain & Fever Relief
Product Properties
MPN
383241
Additional Information
Temporarily relieves minor aches and pains due to: headache, muscular aches, backache, arthritis, the common cold, toothache, menstrual cramps, temporarily reduces fever.
Contains no aspirin and is unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or ibuprofen.
kirkland signature extra strength contains 500 mg of acetaminophen, and it temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches and premenstrual and menstrual cramps.
It also temporarily reduces fever.
Last updated at:11/13/2022, 2:43:12 PM
About Comparee
Score the Best Deals at Your Fingertips. Your Cross-Border Online Shopping Companion.
7/24 Best Deals Finder
As the leading price comparison service provider, Comparee collects real-time price information from the mainstream overseas online retailers and enables you to discover the best price of a given product through our state-of-the-art search technology.
Precise Search Results
We are independent of any online retailers to provide objective, accurate website recommendations and real-time price comparison. Today Comparee's search engine covers more than 2 million products on major shopping sites in five countries and continues to grow.
Our Ambition
We aim to deliver the most accurate results in search, efficient price comparison service, and constantly expand our product database. By making prices of products across online retailers highly transparent and instantly accessible, we hope that consumers can make the best decision at their fingertips when they shop overseas online.